Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 39, NWS Bismarck, ND

June 1, 2018McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2018, 6:56 AM CDT for McLean County, Mercer County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 6:56 AM CDT (11:56 UTC)
Expired
Jun 1, 2018, 8:00 AM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 104 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 11.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS53 KBIS 011156
SVRBIS
NDC055-057-011300-
/O.NEW.KBIS.SV.W.0039.180601T1156Z-180601T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
656 AM CDT FRI JUN 1 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Central McLean County in south central North Dakota...
  Northeastern Mercer County in south central North Dakota...

* Until 800 AM CDT.

* At 656 AM CDT, a severe thunderstorm was located near Beulah Bay
  Recreation Area, or 15 miles north of Beulah, moving northeast at
  30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near,
  Hazen Bay Recreation Area around 705 AM CDT.
  Pick City and Lake Sakakawea State Park around 720 AM CDT.
  Riverdale around 725 AM CDT.
  Fort Stevenson State Park around 730 AM CDT.
  Garrison around 735 AM CDT.

Other locations impacted by this severe thunderstorm include Dakota
Waters Recreation Area and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4735 10184 4754 10202 4784 10123 4745 10108
TIME...MOT...LOC 1156Z 236DEG 25KT 4748 10170 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
2 follow-up statements
430 
WWUS53 KBIS 011219
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
719 AM CDT FRI JUN 1 2018

NDC055-057-011300-
/O.CON.KBIS.SV.W.0039.000000T0000Z-180601T1300Z/
McLean ND-Mercer ND-
719 AM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CENTRAL MCLEAN AND NORTHEASTERN MERCER COUNTIES...

At 719 AM CDT, a severe thunderstorm was located over Lake Sakakawea
State Park, or 6 miles south of Garrison, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Garrison around 730 AM CDT.
  Coleharbor around 735 AM CDT.

Other locations impacted by this severe thunderstorm include Dakota
Waters Recreation Area and Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4738 10186 4754 10202 4784 10123 4745 10108
TIME...MOT...LOC 1219Z 246DEG 29KT 4756 10145 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
839 
WWUS53 KBIS 011255
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
755 AM CDT FRI JUN 1 2018

NDC055-057-011304-
/O.EXP.KBIS.SV.W.0039.000000T0000Z-180601T1300Z/
McLean ND-Mercer ND-
755 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCLEAN AND
NORTHEASTERN MERCER COUNTIES WILL EXPIRE AT 800 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Bismarck.

LAT...LON 4738 10186 4754 10202 4784 10123 4745 10108
TIME...MOT...LOC 1254Z 236DEG 25KT 4769 10116 

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:08 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 1, 5:08 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
508 AM CDT Fri Jun 1 2018

.SHORT TERM...(Today and tonight)
Issued at 508 AM CDT Fri Jun 1 2018

A significant severe thunderstorm episode is likely this afternoon
and evening, with initial potential for very large hail possibly
up to the size of tennis balls and a few tornadoes along and west
of Highway 83, transitioning to mainly a damaging wind threat east
of the Highway 83 corridor this evening.

As of 09 UTC, multiple clusters of elevated convection are ongoing
from northeast MT across ND north of a stationary low and midlevel
frontal zone, in a region of mid-level warm air advection, and at
the terminus of a 50 kt low-level wind maximum based near 850 mb.
Objective analyses suggest MUCAPE is on the order of 1000 J/kg in
western and south central ND, and that data plus VWP output from
area WSR-88Ds supports 0-6-km and effective wind shear magnitudes
of 40-50 kt across the area. However, a clustered storm mode has
generally mitigated storm intensity, and the convection may have
a tendency to outpace the steeper mid-level lapse rates which are
advecting northeast with time over the next few hours, which will
further restrict severe storm potential early this morning. That
being said, the CAPE-shear setting could support a transient and
marginally-severe storm through the morning.

GOES-16 infrared satellite imagery suggests that much of the mid-
and high-level cloud cover associated with the convection could
move north by mid morning, and even with the possibility of new
elevated storms developing over central ND in association with a
northeast-advancing elevated mixed layer, it seems plausible that
much of western and central ND will indeed receive enough diabatic
heating to yield moderate instability by this afternoon. The area
of greatest uncertainty in destabilization is along and north of
Highway 2, where elevated convection could persist longest. The 00
UTC global model consensus and rapid-refresh guidance through the
08 UTC RAP cycle supports widespread low to mid 60s F dewpoints
across much of western and central ND this afternoon in support of
MLCAPE ranging from 1500 J/kg in the James River valley to 2500
J/kg between the Highway 85 and Highway 83 corridors. A surface
low is forecast to deepen in southwestern ND this afternoon, and a
triple point located just northeast of that low could serve as the
initial zone of favored convective initiation in the 19 to 21 UTC
time frame. That scenario is strongly favored by the CAMS making
up the 00 UTC HREF as well as more recent HRRR and ESRL-HRRR runs.
Initially, there may be some orthogonal component to the effective
shear vectors to a slightly northwest-southeast-oriented pressure
trough extending from both sides of the low, which could yield a
narrow timeframe where slightly more discrete supercells or at
least a clustered-supercell mode could be favored in west central
ND. The magnitude of deep-layer shear at that point may only be in
the 30 to 40 kt range, and some forecast hodographs show loops in
the 3 to 6 km layer even early on, which could offset mesocyclone
potential to an extent even if there's a narrow window where the
boundary-relative flow favors a more discrete mode. Even so, low-
level shear will be significant with 0-1-km SRH in the 150 to 200
m2/s2 range and significant tornado parameter values from 2 to 4
generally between the Highway 85 and 83 corridors this afternoon,
all in support of tornado potential. However, the tornado risk is
apt to be limited temporally given early weaknesses in the wind
fields aloft, and more importantly, the increasingly-parallel
nature of both the effective wind shear and anvil-level storm-
relative flow vectors with time as flow aloft strengthens and
becomes significantly meridional by 00 UTC with the approach of a
negatively-tilted 500 mb trough. This will likely yield a linear
mode of convection by the time the convection reaches a Bismarck
to Minot, which will then dampen the tornado potential, though the
strength of low-level wind fields suggests we will need to be
mindful of QLCS spinups depending on the favored orientation of
the line surges. That's a mesoscale detail that will need to be
resolved at a later time, though.

Forecast soundings from a variety of models are analogs to hail
sizes in the 1.75 to 2.75 inch range, and that is supported by the
HAILCAST output in the 00 UTC NSSL WRF-ARW, as well, so we have
messaged the potential for very large hail possibly up to the size
of tennis balls in our outlooks given the potential for initial
supercells. That said, the main hazard will likely transition to
damaging winds once convection takes on a more linear mode, with
hail potential likely relegated to embedded mesocyclones after
that point.

Finally, the 00 UTC HREF strongly favors the most intense storms
centered on the Lake Sakakawea region in its updraft helicity
output, which is where the greatest potential for somewhat more
discrete storm modes may exist. However, peak updraft helicity
values in most CAMs are held around 100 m2/s2, which may be
reflective of storm mode issues and/or the inflection points and
loops noted in forecast hodographs. Regardless, there is more
than enough evidence to support a potentially significant severe
weather event this afternoon and evening.

Otherwise, a cold front will enter western ND this evening and may
drive another batch of storms eastward out of MT. Strong southeast
winds today could approach advisory criteria over central ND, and
there could be a brief period of near-advisory winds behind the
cold front in southwestern ND this evening, particularly if there
is high-based, post-frontal convection enhancing outflows out of
MT by this evening.

.LONG TERM...(Saturday through Thursday)
Issued at 508 AM CDT Fri Jun 1 2018

Highlights in the long term include much cooler temperatures and
strong northwest winds on Saturday, and then a return to warmer
weather beginning Sunday.

The 00 UTC global model consensus calls for mean boundary layer
winds around 30 kt and peak speeds at its top around 45 kt in a
subsidence-dominated regime on Saturday. We relied on MOS-based
guidance to build the wind forecast, and it's very likely that a
Wind Advisory will be needed with a later forecast release over
much if not all of western and central ND. Lingering showers or
weak thunderstorms are possible beneath an upper-level cold pool
and in residual cyclonic flow aloft over the north on Saturday.
Highs are only forecast to be in the 60s F.

The upper-level pattern deamplifies beginning Sunday and thermal
fields recover, leading to a return to highs from 75 to 85 F for
most of the remainder of the long term. Impulses could round the
upper-level ridge that becomes centered over the south central
U.S. during the middle and latter parts of the week, which could
yield some chance of thunderstorms at times.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 508 AM CDT Fri Jun 1 2018

Multiple clusters of showers and thunderstorms are expected to
cross western and central ND early this morning. A cold front
will move into western ND Friday afternoon and will trigger more
intense and potentially severe thunderstorms after about 20 UTC.
Those storms will likely form into a line and move eastward with
potential IFR conditions in heavy rain, with both large hail and
damaging surface gusts also possible Friday afternoon through
Friday evening. Confidence in impacts is greatest at KBIS and
KJMS, though all terminals could be impacted.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CJS
LONG TERM...CJS
AVIATION...CJS
Hazardous weather outlook, Jun 1, 3:53 AM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
353 AM CDT Fri Jun 1 2018

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020900-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
353 AM CDT Fri Jun 1 2018 /253 AM MDT Fri Jun 1 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Today and Tonight

Scattered early morning thunderstorms could produce small hail and
gusty winds across western and central North Dakota. An isolated
severe storm is possible early this morning.

A significant severe weather event is expected this afternoon and
evening. Scattered severe storms will likely first develop across
western North Dakota between 2 pm and 4 pm CDT and are forecast to
merge into a solid line of storms by the time they reach Highway
83 in the late afternoon or early evening. The line of storms will
then move eastward across the remainder of central North Dakota
and the James River valley this evening. The storms could produce
very large hail, possibly up to the size of tennis balls, damaging
wind gusts up to 70 mph, and very heavy rainfall. A few tornadoes
are also possible this afternoon, with the greatest tornado risk
in areas along and west of Highway 83.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong northwest winds gusting up to 45 mph are likely across
western and central North Dakota on Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed this afternoon and evening. A cold
front will interact with an unstable atmosphere containing enough
wind shear for supercell thunderstorms this afternoon along and
west of Highway 83. Storms will likely merge into a squall line
that will move east across central North Dakota and the James
River valley this evening.

CJS

In the hours before

Special weather statement, Jun 1, 2:46 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Bismarck ND
246 AM CDT FRI JUN 1 2018

NDZ035-036-046-010830-
Kidder ND-Burleigh ND-Emmons ND-
246 AM CDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KIDDER...
SOUTHEASTERN BURLEIGH AND NORTH CENTRAL EMMONS COUNTIES UNTIL 330 AM
CDT...

At 245 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Hazelton, or 23 miles southeast of Bismarck, moving
northeast at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Steele, Sterling, Driscoll and Moffit.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4650 10043 4666 10059 4703 10004 4675 9984
TIME...MOT...LOC 0745Z 240DEG 20KT 4664 10035

HARGROVE
Special weather statement, Jun 1, 2:57 AM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Bismarck ND
257 AM CDT FRI JUN 1 2018

NDZ034-035-042-045-046-010845-
Grant ND-Sioux ND-Morton ND-Burleigh ND-Emmons ND-
257 AM CDT FRI JUN 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SIOUX...SOUTH CENTRAL
BURLEIGH...SOUTHEASTERN MORTON...SOUTHEASTERN GRANT AND WESTERN
EMMONS COUNTIES UNTIL 345 AM CDT/245 AM MDT/...

At 257 AM CDT/157 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Flasher to 4 miles
south of Selfridge. Movement was northeast at 40 mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Fort Yates, Selfridge, Flasher, Solen, Cannon Ball, Shields, Prairie
Knights Resort, Raleigh, Breien, Hazelton Recreation Area, Huff, St.
Gertrude, Fort Rice, Porcupine, Cattail Recreation Area and Beaver
Bay Recreation Area.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4638 10148 4673 10052 4594 10020 4594 10131
TIME...MOT...LOC 0757Z 232DEG 35KT 4647 10118 4597 10096

HARGROVE
Special weather statement, Jun 1, 3:28 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Bismarck ND
328 AM CDT FRI JUN 1 2018

NDZ036-037-046-047-050-010915-
Kidder ND-Logan ND-McIntosh ND-Stutsman ND-Emmons ND-
328 AM CDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KIDDER...LOGAN...
NORTHERN MCINTOSH...NORTHEASTERN EMMONS AND SOUTHWESTERN STUTSMAN
COUNTIES UNTIL 415 AM CDT...

At 328 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Napoleon, moving east at 25 mph.

Nickel size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Napoleon, Wishek, Streeter, Lehr, Burnstad, Danzig, Green Lake and
Beaver Lake State Park.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4626 10000 4663 9992 4679 9916 4607 9917
TIME...MOT...LOC 0828Z 279DEG 24KT 4637 9975

HARGROVE
Local storm report, Jun 1, 6:09 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
609 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             1 ENE SELFRIDGE         46.05N 100.91W
05/31/2018  E1.00 INCH       SIOUX              ND   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL ALONG WITH
            TORRENTIAL RAINFALL OCCURRED ALONG HIGHWAY 6
            NEAR SELFRIDGE. SPOTTER REPORTED THEY COULD
            NOT SEE MORE THAN 50 TO 75 FEET IN FRONT OF
            THEIR VEHICLE. THE HAIL AND TORRENTIAL
            RAINFALL LASTED 10 TO 15 MINUTES.

&&

CJS
Local storm report, Jun 1, 6:11 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
611 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       12 ESE LEFOR            46.60N 102.33W
05/31/2018  E2.60 INCH       HETTINGER          ND   PUBLIC

            PUBLIC REPORT RELAYED BY LOCAL BROADCAST
            MEDIA.

&&

CJS
Special weather statement, Jun 1, 6:32 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Bismarck ND
632 AM CDT FRI JUN 1 2018

NDZ019-021-011215-
Mercer ND-McLean ND-
632 AM CDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MCLEAN AND NORTHERN
MERCER COUNTIES UNTIL 715 AM CDT...

At 631 AM CDT, Doppler radar was tracking a strong thunderstorm near
Zap, or 7 miles northwest of Beulah, moving northeast at 25 mph.

Nickel size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Zap, Golden Valley, Beulah Bay Recreation Area, Hazen Bay Recreation
Area, Dakota Waters Recreation Area and White Shield.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4721 10188 4729 10211 4768 10191 4746 10135
TIME...MOT...LOC 1131Z 225DEG 22KT 4733 10189

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
May 31, 7:42 PM CDTSevere Thunderstorm WarningBISGrant, Morton63 min
May 31, 7:47 PM CDTSpecial Weather StatementBISMorton, Oliver43 min
May 31, 8:03 PM CDTAreal Flood AdvisoryBISHettinger2 hr
May 31, 8:12 PM CDTSpecial Weather StatementBISHettinger48 min
May 31, 8:32 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger58 min
May 31, 8:48 PM CDTSevere Thunderstorm WarningBISGrant, Morton27 min
May 31, 8:55 PM CDTSpecial Weather StatementBISStark50 min
May 31, 9:26 PM CDTSpecial Weather StatementBISBurleigh49 min
May 31, 9:40 PM CDTSpecial Weather StatementBISGrant, Morton, Sioux50 min
May 31, 9:58 PM CDTSpecial Weather StatementBISGrant47 min
May 31, 10:23 PM CDTSpecial Weather StatementBISSioux52 min
May 31, 10:46 PM CDTSpecial Weather StatementBISMorton44 min
May 31, 11:33 PM CDTSpecial Weather StatementBISEmmons, Sioux42 min
Jun 1, 12:22 AM CDTSpecial Weather StatementBISEmmons38 min
Jun 1, 12:59 AM CDTSpecial Weather StatementBISDunn, Stark46 min
Jun 1, 2:03 AM CDTSpecial Weather StatementBISAdams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more42 min
Jun 1, 2:05 AM CDTSpecial Weather StatementBISEmmons40 min
Jun 1, 2:39 AM CDTSpecial Weather StatementBISSheridan51 min
Jun 1, 2:43 AM CDTSpecial Weather StatementBISEmmons47 min
Jun 1, 2:46 AM CDTSpecial Weather StatementBISBurleigh44 min
Jun 1, 2:57 AM CDTSpecial Weather StatementBISSioux48 min
Jun 1, 3:28 AM CDTSpecial Weather StatementBISLogan47 min
Jun 1, 6:32 AM CDTSpecial Weather StatementBISMercer43 min
Jun 1, 1:29 PM CDTSpecial Weather StatementBISBurke46 min
Jun 1, 2:15 PM CDTSpecial Weather StatementBISDunn, Mountrail45 min
Jun 1, 2:35 PM CDTSpecial Weather StatementBISBurke25 min
Jun 1, 3:09 PM CDTSpecial Weather StatementBISBurke21 min
Jun 1, 3:39 PM CDTAreal Flood AdvisoryBISBurke6 hr
Jun 1, 3:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver25 min
Jun 1, 4:07 PM CDTSevere Thunderstorm WarningBISBillings, McKenzie53 min
Jun 1, 4:30 PM CDTTornado WarningBISMcKenzie30 min
Jun 1, 5:01 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie59 min
Jun 1, 5:22 PM CDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 5:25 PM CDTSevere Thunderstorm WarningBISWilliams35 min
Jun 1, 5:29 PM CDTSevere Thunderstorm WarningBISWilliams61 min
Jun 1, 5:33 PM CDTTornado Warning Tornado observedBISDunn, McKenzie27 min
Jun 1, 5:48 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver57 min
Jun 1, 5:52 PM CDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 1, 5:54 PM CDTTornado WarningBISMercer, Morton, Oliver36 min
Jun 1, 5:56 PM CDTTornado WarningBISDunn, McLean, Mountrail34 min
Jun 1, 5:57 PM CDTTornado WarningBISGrant, Morton33 min
Jun 1, 6:02 PM CDTTornado WarningBISDunn, McLean, Mercer28 min
Jun 1, 6:07 PM CDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 6:14 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 1, 6:14 PM CDTTornado WarningBISMcKenzie, Mountrail31 min
Jun 1, 6:27 PM CDTTornado WarningBISMcHenry, McLean, Ward13 min
Jun 1, 6:30 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Ward60 min
Jun 1, 6:30 PM CDTTornado Warning Tornado observedBISMercer30 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.